# SDR SWAA2023062165977

- Difficulty date: June 21, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 52,741 hours, 31,750 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL - RIGHT HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL CRACKED.<[01] R&R RIGHT HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL . IAW AMM 53-31-31
